Volume 18, issue 3 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
The relative lattice path operad

Alexandre Quesney

Algebraic & Geometric Topology 18 (2018) 1753–1798
Bibliography
1 M A Batanin, Symmetrisation of n–operads and compactification of real configuration spaces, Adv. Math. 211 (2007) 684 MR2323542
2 M A Batanin, The Eckmann–Hilton argument and higher operads, Adv. Math. 217 (2008) 334 MR2365200
3 M A Batanin, C Berger, The lattice path operad and Hochschild cochains, from: "Alpine perspectives on algebraic topology" (editors C Ausoni, K Hess, J Scherer), Contemp. Math. 504, Amer. Math. Soc. (2009) 23 MR2581904
4 M Batanin, C Berger, M Markl, Operads of natural operations I : Lattice paths, braces and Hochschild cochains, from: "Operads 2009" (editors J L Loday, B Vallette), Sémin. Congr. 26, Soc. Math. France (2013) 1 MR3203365
5 C Berger, Combinatorial models for real configuration spaces and En–operads, from: "Operads: proceedings of renaissance conferences" (editors J L Loday, J D Stasheff, A A Voronov), Contemp. Math. 202, Amer. Math. Soc. (1997) 37 MR1436916
6 C Berger, B Fresse, Combinatorial operad actions on cochains, Math. Proc. Cambridge Philos. Soc. 137 (2004) 135 MR2075046
7 C Berger, I Moerdijk, Resolution of coloured operads and rectification of homotopy algebras, from: "Categories in algebra, geometry and mathematical physics" (editors A Davydov, M Batanin, M Johnson, S Lack, A Neeman), Contemp. Math. 431, Amer. Math. Soc. (2007) 31 MR2342815
8 M Brun, Z Fiedorowicz, R M Vogt, On the multiplicative structure of topological Hochschild homology, Algebr. Geom. Topol. 7 (2007) 1633 MR2366174
9 B Day, R Street, Abstract substitution in enriched categories, J. Pure Appl. Algebra 179 (2003) 49 MR1957814
10 V A Dolgushev, D E Tamarkin, B L Tsygan, Proof of Swiss cheese version of Deligne’s conjecture, Int. Math. Res. Not. 2011 (2011) 4666 MR2844935
11 P G Goerss, J F Jardine, Simplicial homotopy theory, 174, Birkhäuser (1999) MR1711612
12 E Hoefel, M Livernet, A Quesney, On the deformation complex of homotopy affine actions, preprint (2016) arXiv:1612.06363
13 E Hoefel, M Livernet, J Stasheff, A–actions and recognition of relative loop spaces, Topology Appl. 206 (2016) 126 MR3494436
14 M Hovey, Model categories, 63, Amer. Math. Soc. (1999) MR1650134
15 M Kontsevich, Operads and motives in deformation quantization, Lett. Math. Phys. 48 (1999) 35 MR1718044
16 T Leinster, Higher operads, higher categories, 298, Cambridge Univ. Press (2004) MR2094071
17 M Markl, S Shnider, J Stasheff, Operads in algebra, topology and physics, 96, Amer. Math. Soc. (2002) MR1898414
18 J P May, The geometry of iterated loop spaces, 271, Springer (1972) MR0420610
19 J E McClure, J H Smith, A solution of Deligne’s Hochschild cohomology conjecture, from: "Recent progress in homotopy theory" (editors D M Davis, J Morava, G Nishida, W S Wilson, N Yagita), Contemp. Math. 293, Amer. Math. Soc. (2002) 153 MR1890736
20 J E McClure, J H Smith, Multivariable cochain operations and little n–cubes, J. Amer. Math. Soc. 16 (2003) 681 MR1969208
21 J E McClure, J H Smith, Cosimplicial objects and little n–cubes, I, Amer. J. Math. 126 (2004) 1109 MR2089084
22 V Turchin, Hodge-type decomposition in the homology of long knots, J. Topol. 3 (2010) 487 MR2684511
23 A A Voronov, The Swiss-cheese operad, from: "Homotopy invariant algebraic structures" (editors J P Meyer, J Morava, W S Wilson), Contemp. Math. 239, Amer. Math. Soc. (1999) 365 MR1718089